# SDR SRXR201808160014

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: ARC0292511
- Condition: Corroded
- Location: Lt Wing
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E BEAM ASSY, UPPER CAP HAD CORROSION AT  XW 265.  ACCOMPLISHED A REPAIR IAW EA 011-5710-52-A7320 I/R.
